Oblique derivative problems and invariant measures
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 4, p. 689-720
@article{ASNSP_1986_4_13_4_689_0,
     author = {Capuzzo Dolcetta, Italo and Garroni, Maria Giovanna},
     title = {Oblique derivative problems and invariant measures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1986},
     pages = {689-720},
     zbl = {0635.35020},
     mrnumber = {880402},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_4_689_0}
}
Capuzzo Dolcetta, I.; Garroni, M. G. Oblique derivative problems and invariant measures. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 4, pp. 689-720. http://www.numdam.org/item/ASNSP_1986_4_13_4_689_0/

[1] R. Adams, Sobolev spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic PDE'S, Comm. Pure Appl. Math., 12 (1959), pp. 623-727. | MR 125307 | Zbl 0093.10401

[3] A. Bensoussan - J.L. Lions, Contrôle impulsionnel et inequations quasi-variationnelles, Dunod, Paris, 1982. | MR 673169 | Zbl 0491.93002

[4] A. Bensoussan - J.L. Lions, On the asymptotic behaviour of the solution of variational inequalities, in « Summer School on the Theory of Nonlinear Operators », Akademic Verlag, Berlin, (1978), pp. 25-40. | MR 540445 | Zbl 0437.49014

[5] A. Bensoussan - J.L. Lions - G. Papanicolau, Asymptotic analysis for periodic structures, North Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[6] I. Capuzzo Dolcetta - M. Lorenzani - F. Spizzichino, A degenerate complementarity system and applications to the optimal stopping of Markov chains, Boll. Un. Mat. Ital., (5) 17-B (1980), pp. 692-703. | MR 580550 | Zbl 0439.60039

[7] I. Capuzzo Dolcetta - M.G. Garroni, Comportement asymptotique de la solution de problèmes non sous forme divergence avec condition de derivee oblique sur le bord, C.R.A.S., Paris, t. 299, S. I, n. 17, 1984, pp. 843-846. | MR 777744 | Zbl 0574.35028

[8] M. Chicco, Third boundary value problem in H2,p(Ω) for a class of linear second order elliptic partial differential equations, Rend. Ist. Mat. Univ. Trieste, 4 (1972), pp. 80-94. | Zbl 0245.35028

[9] J.L. Doob, Stochastic Processes, J. Wiley, New York, 1953. | MR 58896 | Zbl 0053.26802

[10] A. Friedman, Asymptotic stability of solutions of parabolic equations under various boundary conditions, Technical Report No. 6, Dpt. of Math. Univ. of California, Berkeley, 1959.

[11] M.G. Garroni, Regularity of a nonlinear variational inequality with obstacle on the boundary, Analisi Funzionale e Applicazioni, Suppl. Boll. Un. Mat. Ital. Vol. I (1980), pp. 267-286. | MR 677702 | Zbl 0446.35023

[12] M.G. Garroni - J.L. Menaldi, Green function and invariant density for an integro-differential operator of second order, Part I, to appear, announced in C.R.A.S., 1986. | MR 872559

[13] M.G. Garroni - V.A. Solonnikov, On parabolic oblique derivative problems-with Hölder continuous coefficients, Comm. on PDE, Vol. 9, No. 14 (1984), pp. 1323-1373. | MR 765964 | Zbl 0562.35044

[14] O.H. Ladyzhenskaya - V.A. Solonnikov - N.N. Uraltseva, Linear and quasilinear equations of parabolic type, Nauka, Moscow, 1967. | Zbl 0164.12302

[15] P.L. Lions - A.S. Snitzman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure and Appl. Math., 37 (1984), pp. 511-537. | MR 745330 | Zbl 0598.60060

[16] P.L. Lions - B. Perthame, Quasi variational inequalities and ergodic impulse control, SIAM J. Control Optim., 24, no. 4 (1986), pp. 604-615. | MR 846370

[17] C. Miranda, Equazioni alle derivate parziali di tipo ellittico, Springer, Berlin, 1955. | MR 87853 | Zbl 0065.08503

[18] M.H. Protter - H.F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Inc., 1967. | MR 219861 | Zbl 0153.13602

[19] M. Robin, On some impulse control problems with long run average cost, SIAM J. Control Optimiz., 19 (1981), pp. 333-358. | MR 613099 | Zbl 0461.93062

[20] M.H. Schaefer, Banach lattices and positive operators, Springer Verlag, Berlin-Heidelberg -New York, 1974. | MR 423039 | Zbl 0296.47023

[21] V.A. Solonnikov, On boundary value problems for linear general parabolic systems of differential equations, Trudy Mat. Inst. Steklov, Vol. 83 (1965). | MR 211083 | Zbl 0164.12502

[22] D. Stroock - S. Varadhan, Diffusion processes with boundary conditions, Comm. Pure Appl. Math., 24 (1971), pp. 147-225. | MR 277037 | Zbl 0227.76131

[23] G.M. Troianiello, Elliptic Differential Equations and Unilateral Problems, Plenum Publishing Co., to appear. | MR 1094820

[24] G.M. Troianiello, On a class of unilateral evolution problems, Manuseripta Math., 29 (1979), pp. 353-384. | MR 545049 | Zbl 0426.35050